# SDR AWXA200600055

- Difficulty date: December 19, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630110
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED BS 188 FRAME CHORD WEB CRACKED, .65 INCHES, AT BL 31R AND WL 207.  MAINTENANCE CUT OUT DAMAGED PORTION IAW BOEING 737-300 SRM 53-00-07-2R11.  FABRICATED FILLERS, TAPERED FILLERS AND REPAIR ANGLES IAW BOEING 737-300 SRM 53-00-07-2R11.  INSTALLED FABRICATED REPAIR PARTS AT BS 188, BL 31R AND WL 207 IAW BOEING 737-300 SRM 53-00-07-2R11.
